# SDR BJNA000404

- Difficulty date: April 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND CRACKS ABOVE FORWARD WING TO BODY FAIRING AFT OF WING ILLUMINATION LIGHT OF LEFT WING IN FUSELAGE.  REPAIRED IAW BOEING SUPPLIED ENGINEERING.  (M)
